# SDR FDEA201704241255

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,710 hours, 16,798 cycles
- System (JASC): 2565 · Escape Slide
- Part: Test Switch
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE REMOTE PRESS TO TEST SYSTEM INOPERATIVE ON R1 DOOR.  REMOVED AND REPLACED REMOTE PRESSURE INDICATION ASSEMBLY IAW AMM 25-61-04-4.
